# SDR 2008UALA03245

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 65,754 hours, 10,661 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LEFT MLG HAD HYDRAULIC LEAK ON FWD LEFT BRAKE.  ARRIVED WITH THE MAIN GEAR SMOKING. LT MLG HAD HYD LEAK ON FWD LEFT BRAKE.  SUSPECT BRAKING ACTIVITY MIXED WITH HYD FLUID CAUSED THE FIRE. IADMM PUT THE FIRE OUT. REPLACED NR 1 FWD BRAKE. ACP'D BRAKE TEMP-HIGH ENERGY STOP CONDITION. NO DEFECTS FOUND AND ALSO ACP'D BRAKE SEIZURE CONDITIONAL INSPECTION. NO DEFECTS FOUND.
